A local version of the generalized retract theorem of Ważewski with applications in the theory of partial differential equations of first order
Annales Polonici Mathematici, Tome 36 (1979) no. 1, pp. 11-28
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_36_1_11_28,
author = {Andrzej Pelczar},
title = {A local version of the generalized retract theorem of {Wa\.zewski} with applications in the theory of partial differential equations of first order},
journal = {Annales Polonici Mathematici},
pages = {11--28},
year = {1979},
volume = {36},
number = {1},
doi = {10.4064/ap-36-1-11-28},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-36-1-11-28/}
}
TY - JOUR AU - Andrzej Pelczar TI - A local version of the generalized retract theorem of Ważewski with applications in the theory of partial differential equations of first order JO - Annales Polonici Mathematici PY - 1979 SP - 11 EP - 28 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-36-1-11-28/ DO - 10.4064/ap-36-1-11-28 LA - en ID - 10_4064_ap_36_1_11_28 ER -
%0 Journal Article %A Andrzej Pelczar %T A local version of the generalized retract theorem of Ważewski with applications in the theory of partial differential equations of first order %J Annales Polonici Mathematici %D 1979 %P 11-28 %V 36 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-36-1-11-28/ %R 10.4064/ap-36-1-11-28 %G en %F 10_4064_ap_36_1_11_28
Andrzej Pelczar. A local version of the generalized retract theorem of Ważewski with applications in the theory of partial differential equations of first order. Annales Polonici Mathematici, Tome 36 (1979) no. 1, pp. 11-28. doi: 10.4064/ap-36-1-11-28
Cité par Sources :